| Model Number |
7205841 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Electrical Shorting (2926); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Internal complaint reference: case (b)(4).
Event or Problem Description
It was reported that, during an arthroscopy, the dyonics power control unit did not work and did not light up.Additionally, the footpedal did not work either when connected to it.The procedure was completed with a significant delay (40 minutes) using an unknown competitor device.No other complications were reported.
Event or Problem Description
It was reported that, during a knee arthroscopy, the dyonics power control unit did not work and did not light up due to an internal short circuit.Additionally, the footpedal did not work either when connected to it.The procedure was completed with a surgical delay of 40min using a competitor handpiece device.No further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).H2: additional information in b2, b5, h6.Correction in b1 & h1.
Additional Manufacturer Narrative
H6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found no similar reported events.The instructions for use were reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Please refer to the instructions for use for precautions and warnings related to the use of the device.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.